# SDR AALA202510081582

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 48,105 hours, 20,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 4 FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT IS INOPERATIVE. REMOVED AND REPLACED NUMBER 4 FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT. PER AMM 25-64-00.
